| Model Number |
305145 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary a device history record review was completed by our quality engineer team for provided material number 305145 and lot number 2279794.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Event or Problem Description
It was reported while using bd¿ needle 1 in.Single use, sterile the needle was clogged.There was no report of patient impact.The following information was provided by the initial reporter: syringe would not press air through syringe.